# SDR DALA13042903140

- Difficulty date: August 30, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 241MF DELAMINATED AT UPPER SURFACE L=8.5 OUT OF LIMITS IAW SRM 53-02-00, FIG 102, SHEET 1.  CENTER CABIN FLOOR PANEL FABRICATED IAW SRM 53-02-00 FIG 209, DWG 3D25-40640.
